# SDR DALA2015080804921

- Difficulty date: August 7, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 73,428 hours, 56,901 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK AND SETTLEMENT AREA ON ACCESS PLATE 1363C AT LT WING CORROSION ON COUNTERSINK AND SETTLEMENT AREA WAS REMOVED AND COUNTERSINK HOLES WAS MEASURED.  MAX DIAMETER ALLOWABLE IS  0.532" AND MAX DIAMETER MEASURED ON 3 ADJACENT HOLES IS 0.565", THEREFORE, IT IS OUT OF LIMITS IAW SRM 51-22-2A AND WAS REPLACED IPC 51-22-2A.
